# SDR USAA980566

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581945
- Condition: Cracked
- Location: Bs 259
- Part time: 43,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.5 INCH CRACK BL 0 STATION 259 TOP OF NOSE W/W WEB.  REMOVED AND REPLACED DAMAGED WEB PER SRM 51-10-1 AND SRM 51-30-2.  (M)
